I have had a major eposide in the last two weeks and trying to pin point what happened exactly before first admitted I was on 200 tramadol x 2, lyrica 75 x 2 and thyroxine 100 daily. I ended up in hospital struggling to breathe and body shutting down
Hi, i'm so sorry that you have been so poorly. All i can think of it how important it is to have a good dietary schedule for eating & taking Thyroxine, so it is absorbed properly, and there can be interactions between Tramadol and Lyrica, but nothing i would consider major enough to exhibit the symptoms you are experiencing. Unless you have had a severe reaction to one of these medications, it sounds like there is something else going on? What is your position at the moment?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2010 • 1 answer
Posted 10 Jan 2012 • 4 answers
Posted 14 Mar 2012 • 2 answers
Posted 26 May 2013 • 3 answers
Posted 22 Aug 2014 • 6 answers